# SDR A6WA201040906

- Difficulty date: November 19, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT 280 BULKHEAD CHAFED FROM GALLEY DOOR.  REMOVED CHAFING BY CUTTING OUT THE DAMAGED AREA ON RT AFT 280 BULKHEAD AND INSTALLING WEB DOUBLER, WEB FILLER IAW REO 601R-53-11-1727.
